# SDR SWAA2024040459572

- Difficulty date: March 6, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF THE DAMAGE; FABRICATED NEW 241AF FLOOR PANEL FROM BMS4-17 TYPE 6 LOT#1555604-2; INSERTS INSTALLED USING BMS5-107 LOT#AK3BA2380A-A THEN CURED USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2024; APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) PARA 4A; PARA 5S; TABLE 204 AND BOEING DWG:144A5810-126.;[02] CORRECTION TO ITEM #1. CORRECT DWG # IS 144A5810-127.;[03] VERIFIED CORRECTIVE ACTION 1; AND 2.
